Alert archive / Florida / Flash Flood Warnings in 2008
Flash Flood Warning 10, NWS Miami, FL
NWS Miami, FL issued this flash flood warning at Aug 19, 2008, 12:16 PM EDT for Glades County, Hendry County, Florida. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 19, 2008, 12:16 PM EDT (16:16 UTC)
- Expired
- Aug 19, 2008, 3:15 PM EDT
- In force
- 3 hr
- Issued by
- NWS Miami, FL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Glades County, FL, Hendry County, FL
The radar
The Melbourne radar (KMLB), 136 km from the middle of the area, began a volume at 16:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 4.3 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2159 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 466 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 252 m²/s²
- Significant tornado parameter
- 2.4
- Supercell composite
- 16.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS52 KMFL 191616
FFWMFL
FLC043-051-191915-
/O.NEW.KMFL.FF.W.0010.080819T1616Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MIAMI FL
1216 PM EDT TUE AUG 19 2008
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN GLADES COUNTY IN SOUTHERN FLORIDA...
THIS INCLUDES THE CITIES OF...MOORE HAVEN...LAKEPORT...
NORTHEASTERN HENDRY COUNTY IN SOUTHERN FLORIDA...
THIS INCLUDES THE CITIES OF...DEVILS GARDEN...CLEWISTON...
* UNTIL 315 PM EDT
* AT 1215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL FROM A RAIN BAND ALONG THE NORTH AND EAST SIDES OF
THE CENTER OF TROPICAL STORM FAY. THIS BAND WAS LOCATED ALONG A
LINE EXTENDING FROM MOORE HAVEN TO 7 MILES SOUTHEAST OF MOORE
HAVEN TO DEVILS GARDEN....MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIGHTON SEMINOLE INDIAN AND BUCKHEAD RIDGE
RAINFALL AMOUNTS OF 3 TO 4 INCHES HAVE PRECEDED THIS BAND OF RAIN
ACROSS THIS AREA. ADDITIONAL RAINFALL AMOUNTS OF 2 TO 3 INCHES PER
HOUR ARE POSSIBLE AS THIS HEAVY BAND NEAR THE CENTER OF FAY MOVES
THROUGH. ROADWAY FLOODING IS LIKELY ON MANY ROADWAYS...ALONG WITH
FLASH FLOODING OF OTHER AREAS DUE TO THE ALREADY SATURATED GROUND.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO A SAFER LOCATION IMMEDIATELY.
LAT...LON 2720 8092 2714 8087 2707 8094 2704 8093
2703 8097 2705 8097 2698 8107 2693 8107
2693 8110 2689 8111 2683 8106 2682 8095
2678 8094 2675 8091 2661 8089 2643 8124
2675 8121 2687 8124 2712 8119 2720 8114
$$
GS1 follow-up statement
000
WGUS72 KMFL 191800
FFSMFL
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
200 PM EDT TUE AUG 19 2008
FLC043-051-191915-
/O.CON.KMFL.FF.W.0010.000000T0000Z-080819T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HENDRY FL-GLADES FL-
200 PM EDT TUE AUG 19 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM EDT FOR
EASTERN GLADES AND NORTHEASTERN HENDRY COUNTIES...
AT 151 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAINFALL FROM A RAIN BAND ALONG THE NORTH AND EAST SIDES OF
THE CENTER OF TROPICAL STORM FAY. THIS BAND WAS LOCATED ALONG A LINE
EXTENDING FROM BRIGHTON SEMINOLE INDIAN TO 8 MILES NORTHEAST OF
MOORE HAVEN TO MOORE HAVEN...OR ALONG A LINE EXTENDING FROM LAKEPORT
TO 8 MILES NORTHEAST OF MOORE HAVEN TO MOORE HAVEN...MOVING
NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BUCKHEAD RIDGE...BRIGHTON SEMINOLE INDIAN AND LAKEPORT.
STORM TOTAL RAINFALL AMOUNTS OF UP TO 6 INCHES HAVE BEEN REPORTED BY
SOME SOUTH FLORIDA WATER MANAGEMENT DISTRICT GAGES. RAINFALL RATES
CONTINUE TO BE 1 TO 3 INCHES PER HOUR ACROSS THIS AREA.
THIS HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING ACROSS THIS
AREA...INCLUDING FLOODING OF AREA ROADWAYS.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 2720 8092 2714 8087 2707 8094 2704 8093
2703 8097 2705 8097 2698 8107 2693 8107
2693 8110 2689 8111 2683 8106 2682 8095
2678 8094 2675 8091 2661 8089 2643 8124
2675 8121 2687 8124 2712 8119 2720 8114
$$
GSWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this flash flood warning went out at Aug 19, 5:53 AM EDT, 6 hours 23 minutes earlier.
Area forecast discussion, Aug 19, 5:53 AM EDT, 6 hours 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
553 AM EDT TUE AUG 19 2008
.UPDATE...TS FAY CONTINUES TO MOVE INTO COLLIER COUNTY THIS
MORNING AND ALL HURRICANE WARNINGS HAVE BEEN DISCONTINUED...
HOWEVER TROPICAL STORM WARNINGS REMAIN IN EFFECT UNTIL THE STORM
EXITS.
&&
.PREV DISCUSSION... /ISSUED 447 AM EDT TUE AUG 19 2008/
DISCUSSION...TROPICAL STORM FAY MOVING ONTO THE COLLIER COUNTY
COAST. WIDESPREAD RAIN AND A FEW THUNDERSTORMS ARE EXPECTED TO
CONTINUE INTO A LARGE PORTION OF TODAY WITH THE STORM, BUT
A DECREASE IN COVERAGE CAN BE EXPECTED TO FAIRLY RAPIDLY OCCUR ONCE
THE CENTER PASSES TO THE NORTHEAST AS DRIER AIR WRAPS AROUND THE
SYSTEM. ALSO, WITH THE SYSTEM PASSING NORTH... HELICITIES WILL
DECREASE FROM SOUTH TO NORTH TODAY. FAY IS EXPECTED TO CONTINUE ON
A GENERALLY NORTHERLY COURSE TODAY AND MOVER INTO CENTRAL SECTIONS
OF FL WEDNESDAY, YET ONLY TO SLOW AND POSSIBLY MOVE ERRATICALLY OVER
THE SOUTHEASTERN STATES AND SURROUNDING COASTAL WATERS. THIS MAKES
THE FORECAST VERY PROBLEMATIC FOR NOT ONLY S FL BUT FOR THE REST
OF THE STATE AS WELL. IN S FL, PENDING ON HOW FAST THE SYSTEM
PULLS AWAY WINDS MAY DECREASE SLOWER OR FASTER THAN ANTICIPATED AS
THE GRADIENT RELAXES, AND FOR THE POPS... KEPT WORDING NUMEROUS
INTO THURSDAY AS DEEP MOISTURE WILL CONTINUE TO STREAM OVER THE AREA.
THE END OF THE WEEK AND THROUGH THE WEEKEND, PORTRAYED SLIGHTLY
LOWER POPS AS HOPEFULLY FAY MOVES AWAY AND THE SUB TROPICAL RIDGE
NUDGES IN, BUT CONFIDENCE IN EXTENDED FORECAST IS ON THE LOWER SIDE.
MARINE...INCLEMENT MARINE CONDITIONS WILL EXIST THROUGH TODAY AND
INTO TONIGHT AS TROPICAL STORM MOVES ACROSS THE AREA. FAY IS
EXPECTED TO MOVE OVER THE EAST CENTRAL SECTIONS OF FLORIDA DURING
WEDNESDAY WITH A SLOWLY LOOSENING PRESSURE GRADIENT BEHIND THE
CYCLONE... HOWEVER HIGHER WINDS WILL KEEP SEAS IN THE ATLANTIC
COASTAL WATERS TO AROUND 7 FEET INTO THURSDAY MORNING. BY THE END
OF THE WEEK AND INTO THE WEEKEND THE SUB TROPICAL RIDGED IS
EXPECTED TO REBUILD INTO S FL WITH TRANQUIL MARINE CONDITIONS EXPECTED.
FIRE WEATHER...NO PROBLEMS OR CONCERNS.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 85 74 90 74 / + 70 70 40
FORT LAUDERDALE 86 74 89 75 / + 60 70 40
MIAMI 86 75 90 75 / + 60 60 30
NAPLES 84 79 88 77 / 90 40 50 30
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...FLOOD WATCH THROUGH THIS EVENING FOR FLZ063-FLZ066-FLZ067-FLZ068-
FLZ069-FLZ070-FLZ071-FLZ072-FLZ073-FLZ074-FLZ075-FLZ168-
FLZ172-FLZ173-FLZ174.
TROPICAL STORM WIND WARNING UNTIL 8 PM EDT THIS EVENING FOR
FLZ063-FLZ066-FLZ067-FLZ068-FLZ070-FLZ071-FLZ072-FLZ073-
FLZ074.
TROPICAL STORM WARNING FOR FLZ069-FLZ075-FLZ168-FLZ172-FLZ173-
FLZ174.
AM...TROPICAL STORM WARNING FOR AMZ610-AMZ630-AMZ650-AMZ651-AMZ670-
AMZ671.
GM...TROPICAL STORM WARNING FOR GMZ656-GMZ657-GMZ676.
&&
TINGLERHazardous weather outlook, Aug 19, 7:38 AM EDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED NATIONAL WEATHER SERVICE MIAMI FL 738 AM EDT TUE AUG 19 2008 FLZ063-066>075-168-172>174-192200- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 738 AM EDT TUE AUG 19 2008 ...FAY NOW INLAND MOVING TOWARD THE LAKE OKEECHOBEE REGION... ...TROPICAL STORM WARNING ALL OF MAINLAND SOUTH FLORIDA... ...FLOOD WATCH IN EFFECT ALL OF MAINLAND SOUTH FLORIDA... ...TORNADO WATCH MOST OF SOUTH FLORIDA UNTIL 4 PM EDT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT SEE THE HURRICANE LOCAL STATEMENT ISSUED BY THE MIAMI NATIONAL WEATHER SERVICE TO GET DETAILS ABOUT THE WEATHER EFFECTS ON SOUTH FLORIDA FROM TROPICAL STORM FAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SCATTERED THUNDERSTORMS CAN BE EXPECTED EACH AFTERNOON WEDNESDAY THROUGH SUNDAY. LIGHTNING STRIKES AND GUSTY WINDS WILL BE THE PRIMARY RISKS FROM THE THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TODAY AS TROPICAL STORM FAY AFFECTS SOUTH FLORIDA. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Local storm report, Aug 19, 10:33 AM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1033 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1029 AM FLASH FLOOD JUPITER 26.93N 80.10W
08/19/2008 PALM BEACH FL LAW ENFORCEMENT
REPORTS FROM THE JUPITER POLICE DEPARTMENT OF FLOODED
ROADWAYS... SR 809 AT ENTRANCE TO WOOD DUCK APTS,
NORTHBOUND SR 809 AT ENTRANCE TO POLICE DEPARTMENT, SR
811 AND SR5, ALL OF CYPRESS DRIVE, CENTER STREET AT
ORANGE AVE, RIVERSIDE DRIVE AND SR 811, SR5 AND OCEAN
WAY.
&&
EBAUGHSpecial weather statement, Aug 19, 10:49 AM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
1049 AM EDT TUE AUG 19 2008
FLZ063-066-070-191545-
HENDRY FL-GLADES FL-INLAND COLLIER COUNTY FL-
1049 AM EDT TUE AUG 19 2008
...CENTER OF FAY OVER NORTHERN HENDRY COUNTY MOVING TOWARD ORTONA...
AT 1048 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG SQUALLS AND SPIRAL BAND THUNDERSTORMS ASSOCIATED WITH THE
CENTER OF TROPICAL STORM FAY OVER EXTREME NORTH HENDRY COUNTY,
MOVING NORTH NORTHEAST AT 9 MPH. THE CENTER OF FAY WILL BE MOVING
TOWARD ORTONA AND MOORE HAVEN DURING THE NEXT HOUR OR TWO. WIND
GUSTS AS HIGH AS 65 MPH ARE POSSIBLE WITH THESE STRONG SPIRAL BANDS
AS THEY ROTATE AROUND THE CENTER OF FAY, AND DOPPLER RADAR IS
ESTIMATING RAINFALL RATES OF 2 TO 3 INCHES PER HOUR WILL OCCUR WITH
THESE SQUALLS. A FLASH FLOOD WARNING REMAINS IN EFFECT FOR
NORTHWESTERN HENDRY COUNTY UNTIL 1215 PM EDT.
RESIDENTS OF WESTERN HENDRY, WESTERN GLADES AND EXTREME NORTHWEST
COLLIER COUNTIES SHOULD STAY IN PROTECTED AREAS FOR THE NEXT SEVERAL
HOURS.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM EDT TUESDAY AFTERNOON
FOR SOUTHERN FLORIDA.
LAT...LON 2698 8108 2695 8106 2692 8107 2692 8108
2693 8110 2689 8111 2688 8109 2685 8109
2683 8106 2682 8095 2678 8094 2676 8090
2639 8089 2638 8155 2701 8154 2701 8103
TIME...MOT...LOC 1449Z 198DEG 8KT 2668 8120
RLPLocal storm report, Aug 19, 11:06 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1106 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM TROPICAL STORM 6 SSW ROTENBERGER WILDL 26.33N 80.88W
08/19/2008 BROWARD FL MESONET
ROTNWX REPORTED WIND GUST OF 37 KTS AT 1315Z.
0915 AM TROPICAL STORM TURKEY PT 25.39N 80.31W
08/19/2008 MIAMI-DADE FL MESONET
XTKY REPORTED WIND GUST OF 36 KTS AT 1315Z.
0930 AM TROPICAL STORM 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008 AMZ610 FL MESONET
L005 REPORTED WIND GUST OF 42 KTS AT 1330Z.
0930 AM TROPICAL STORM 5 NNW MICCOSUKEE INDIAN 25.85N 80.77W
08/19/2008 MIAMI-DADE FL MESONET
G3ASWX REPORTED 36 KTS WIND GUST AT 1330Z.
0930 AM TROPICAL STORM 1 S ORTONA 26.79N 81.30W
08/19/2008 GLADES FL MESONET
S78W REPORTED WIND GUST OF 41 KTS AT 1330Z.
0930 AM TROPICAL STORM 2 SE LA BELLE 26.74N 81.42W
08/19/2008 HENDRY FL MESONET
LBLL REPORTED 41 KTS WIND GUST AT 1330Z.
0945 AM TROPICAL STORM 6 WNW BIG CYPRESS RESER 26.32N 81.07W
08/19/2008 HENDRY FL MESONET
BCSI REPORTED WIND GUST OF 41 KTS AT 1345Z.
0955 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIRGINIA KEY REPORTED WIND GUST OF 41 KTS AT 1355Z.
1000 AM TROPICAL STORM 5 NW ROTENBERGER WILDLI 26.45N 80.89W
08/19/2008 HENDRY FL MESONET
STA5WX REPORTED 43 KTS WIND GUST AT 1400Z.
&&
RIVERALocal storm report, Aug 19, 11:37 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
1137 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM TROPICAL STORM LAKE WORTH 26.62N 80.07W
08/19/2008 PALM BEACH FL MESONET
LKW REPORTED WIND GUST OF 34 KTS AT 14Z.
1025 AM TROPICAL STORM KEY BISCAYNE 25.69N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
FWY REPORTED WIND GUST OF 53 KTS AT 1425Z.
1040 AM TROPICAL STORM TURKEY PT 25.39N 80.31W
08/19/2008 MIAMI-DADE FL MESONET
XTKY REPORTED WIND GUST OF 37 KTS AT 1440Z.
1045 AM TROPICAL STORM 5 NW ROTENBERGER WILDLI 26.45N 80.89W
08/19/2008 HENDRY FL MESONET
STA5WX REPORTED 42 KTS WIND GUST AT 1445Z.
1045 AM TROPICAL STORM 12 N MILE MARKER 30 ON 26.33N 80.54W
08/19/2008 BROWARD FL MESONET
S7WX REPORTED WIND GUST OF 38 KTS AT 1445Z.
1045 AM TROPICAL STORM 11 SE BRIGHTON SEMINOLE 26.96N 80.94W
08/19/2008 AMZ610 FL MESONET
L005 REPORTED WIND GUST OF 40 KTS AT 1445Z.
1045 AM TROPICAL STORM MOORE HAVEN 26.83N 81.10W
08/19/2008 GLADES FL MESONET
MRHV REPORTED WIND GUST OF 37 AT 1445Z.
1045 AM TROPICAL STORM 6 SSW ROTENBERGER WILDL 26.33N 80.88W
08/19/2008 BROWARD FL MESONET
ROTNWX REPORTED WIND GUST OF 36 KTS AT 1445Z.
1045 AM TROPICAL STORM 1 E MICCOSUKEE SERVICE 26.17N 80.83W
08/19/2008 BROWARD FL MESONET
S140W REPORTED WIND GUST OF 35 KTS AT 1445Z.
1045 AM TROPICAL STORM LA BELLE 26.76N 81.44W
08/19/2008 HENDRY FL MESONET
LBLLC REPORTED WIND GUST OF 45 KTS AT 1445Z.
1045 AM TROPICAL STORM 10 NW PAHOKEE 26.90N 80.79W
08/19/2008 AMZ610 FL MESONET
LZ40 REPORTED WIND GUST OF 36 KTS AT 1445Z.
1045 AM TROPICAL STORM 8 SW LION COUNTRY SAFAR 26.62N 80.44W
08/19/2008 PALM BEACH FL MESONET
WIND GUST OF 35 KTS REPORTED BY MESONET SITE AT 1445Z.
1045 AM TROPICAL STORM 6 WNW BIG CYPRESS RESER 26.32N 81.07W
08/19/2008 HENDRY FL MESONET
BCSI REPORTED WIND GUST OF 36 KTS AT 1445Z.
1100 AM TROPICAL STORM VIRGINIA KEY 25.75N 80.16W
08/19/2008 MIAMI-DADE FL MESONET
VIK REPORTED WIND GUST OF 36 KTS AT 15Z.
&&
RIVERALocal storm report, Aug 19, 11:42 AM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1142 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TROPICAL STORM LA BELLE 26.76N 81.44W
08/19/2008 HENDRY FL MESONET
LBLLC REPORTED WIND GUST OF 45 MPH AT 1445Z.
&&
RIVERALocal storm report, Aug 19, 11:43 AM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MIAMI FL
1143 AM EDT TUE AUG 19 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 AM TROPICAL STORM MOORE HAVEN 26.83N 81.10W
08/19/2008 GLADES FL MESONET
MRHV REPORTED WIND GUST OF 37 MPH AT 1445Z.
&&
RIVERAThe office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 18, 9:27 PM EDT | Special Marine Warning | MFL | 63 min | |
| Aug 18, 9:45 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:01 PM EDT | Tornado Warning | MFL | Broward | 14 min |
| Aug 18, 10:03 PM EDT | Tornado Warning | MFL | Collier | 15 min |
| Aug 18, 10:32 PM EDT | Special Marine Warning | MFL | 28 min | |
| Aug 19, 12:30 AM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 12:41 AM EDT | Tornado Warning | MFL | Palm Beach | 19 min |
| Aug 19, 1:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 1:13 AM EDT | Special Marine Warning | MFL | 92 min | |
| Aug 19, 1:28 AM EDT | Tornado Warning | MFL | Palm Beach | 32 min |
| Aug 19, 1:57 AM EDT | Tornado Warning | MFL | Collier, Hendry | 63 min |
| Aug 19, 2:04 AM EDT | Tornado Warning | MFL | Palm Beach | 41 min |
| Aug 19, 2:08 AM EDT | Special Marine Warning | MFL | 67 min | |
| Aug 19, 2:37 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 2:55 AM EDT | Tornado Warning | MFL | Palm Beach | 50 min |
| Aug 19, 3:01 AM EDT | Areal Flood Advisory | MFL | Palm Beach | 3 hr |
| Aug 19, 3:07 AM EDT | Special Marine Warning | MFL | 83 min | |
| Aug 19, 3:07 AM EDT | Tornado Warning | MFL | Collier, Hendry | 53 min |
| Aug 19, 3:35 AM EDT | Tornado Warning | MFL | Collier | 40 min |
| Aug 19, 3:43 AM EDT | Tornado Warning | MFL | Palm Beach | 47 min |
| Aug 19, 3:53 AM EDT | Special Marine Warning | MFL | 112 min | |
| Aug 19, 4:25 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 4:36 AM EDT | Tornado Warning | MFL | Palm Beach | 24 min |
| Aug 19, 4:38 AM EDT | Special Weather Statement | MFL | Collier | 52 min |
| Aug 19, 4:51 AM EDT | Areal Flood Advisory | MFL | Collier | 114 min |
| Aug 19, 5:00 AM EDT | Tornado Warning | MFL | Hendry, Palm Beach | 30 min |
| Aug 19, 5:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 5:07 AM EDT | Tornado Warning | MFL | Palm Beach | 23 min |
| Aug 19, 5:25 AM EDT | Special Marine Warning | MFL | 50 min | |
| Aug 19, 5:30 AM EDT | Tornado Warning | MFL | Glades, Hendry, Palm Beach | 30 min |
| Aug 19, 5:36 AM EDT | Tornado Warning | MFL | Miami-Dade | 24 min |
| Aug 19, 5:43 AM EDT | Areal Flood Warning | MFL | Collier | 11 hr |
| Aug 19, 5:49 AM EDT | Tornado Warning | MFL | Palm Beach | 26 min |
| Aug 19, 5:50 AM EDT | Special Marine Warning | MFL | 55 min | |
| Aug 19, 5:59 AM EDT | Tornado Warning | MFL | Palm Beach | 31 min |
| Aug 19, 6:10 AM EDT | Special Marine Warning | MFL | 2 hr | |
| Aug 19, 6:31 AM EDT | Special Weather Statement | MFL | Collier, Hendry | 59 min |
| Aug 19, 6:48 AM EDT | Tornado Warning | MFL | Palm Beach | 27 min |
| Aug 19, 7:10 AM EDT | Tornado Warning | MFL | Palm Beach | 20 min |
| Aug 19, 7:15 AM EDT | Tornado Warning | MFL | Palm Beach | 30 min |
| Aug 19, 7:29 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 7:32 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 7:33 AM EDT | Special Marine Warning | MFL | 27 min | |
| Aug 19, 7:38 AM EDT | Tornado Warning | MFL | Monroe | 22 min |
| Aug 19, 7:40 AM EDT | Tornado Warning | MFL | Broward, Miami-Dade | 35 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Palm Beach | 44 min |
| Aug 19, 8:01 AM EDT | Tornado Warning | MFL | Monroe | 29 min |
| Aug 19, 8:49 AM EDT | Special Weather Statement | MFL | Hendry | 56 min |
| Aug 19, 9:02 AM EDT | Tornado Warning | MFL | Palm Beach | 28 min |
| Aug 19, 9:14 AM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 9:15 AM EDT | Flash Flood Warning | MFL | Hendry | 3 hr |
| Aug 19, 9:35 AM EDT | Tornado Warning | MFL | Palm Beach | 25 min |
| Aug 19, 9:44 AM EDT | Special Weather Statement | MFL | Hendry | 61 min |
| Aug 19, 10:49 AM EDT | Special Weather Statement | MFL | Glades, Hendry | 56 min |
| Aug 19, 11:40 AM EDT | Special Marine Warning | MFL | 65 min | |
| Aug 19, 12:15 PM EDT | Flash Flood Warning | MFL | Palm Beach | 3 hr |
| Aug 19, 12:34 PM EDT | Areal Flood Warning | MFL | Collier, Glades, Hendry | 4 hr |
| Aug 19, 12:35 PM EDT | Special Weather Statement | MFL | Glades | 85 min |
| Aug 19, 12:39 PM EDT | Special Marine Warning | MFL | 111 min | |
| Aug 19, 12:42 PM EDT | Small Craft Advisory | MFL | 55 hr | |
| Aug 19, 12:47 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 58 min |
| Aug 19, 12:55 PM EDT | Special Weather Statement | MFL | Glades, Hendry | 50 min |
| Aug 19, 1:38 PM EDT | Hurricane Local Statement | MFL | Broward, Collier, Miami-Dade, Monroe, Palm Beach | 8 hr |
| Aug 19, 1:41 PM EDT | Special Weather Statement | MFL | Glades | 64 min |
| Aug 19, 2:38 PM EDT | Special Weather Statement | MFL | Glades | 67 min |
| Aug 19, 3:28 PM EDT | Flash Flood Warning | MFL | Glades | 2 hr |
| Aug 19, 3:48 PM EDT | River Flood Warning | MFL | Glades | 9 days |
| Aug 19, 4:00 PM EDT | Special Marine Warning | MFL | 60 min | |
| Aug 19, 5:03 PM EDT | Special Marine Warning | MFL | 87 min | |
| Aug 19, 5:29 PM EDT | Flash Flood Warning | MFL | Glades | 7 hr |
| Aug 19, 6:34 PM EDT | Special Marine Warning | MFL | 86 min |
Nearby
Flash Flood Warnings in Florida, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.